# SDR FDEA202503140394

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: A5397327620600
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN FR59-FR60 S38R-S41R REQUIRES EVALUATION FOR   CONFORMITY THE EXISTING REPAIR ON FUSELAGE SKIN FR59 - FR60 S38R - S41R WAS EVALUATED AND FOUND   NOT IN CONFORMITY WITH A300-600F SRM 53-17-12-201-2 FIG 201. REPAIRED IT PER A300-600F   SRM53-17-12-201-2 FIG 201. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES -   REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707. THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS "MAJOR" PER GMM6-2-100. THE   FIRST INSPECTION THRESHOLD WAS 42500FC AFTER REPAIR EMBODIMENT. THE REPETITIVE   INSPECTION INTERVAL AND METHOD WERE TBD PER A300-600F SRI 53-17-12-2-009-00.
